Cj071013; Just to let you know that this medication and more so when you first start it some of these side effects will go away. But if you continue to have a lack of sleep let your doctor know. And it does list both lack of sleep as a side effect and also drowsiness so as with other medication it just depends on the person. but remember if it becomes a problem check with your doctor. Chuck1957
- Zonegran Information for Consumers
- Zonegran Information for Healthcare Professionals (includes dosage details)
- Side Effects of Zonegran (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 Jul 2012 • 2 answers
Posted 5 Feb 2013 • 1 answer
Has anyone ever felt "electrical jolts" through their body if they miss their zonegran dose? I take?
Posted 9 May 2013 • 3 answers
Posted 26 Nov 2014 • 1 answer
Posted 27 Feb 2016 • 0 answers